# SDR PLGA000325

- Difficulty date: March 25, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N361BE
- Make and model: Saab 340B
- Aircraft serial: 340B290
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7064588
- Condition: Ruptured
- Location: Hydraulic Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4601 - AFTER TAKEOFF FROM BGR, CREW SELECTED GEAR UP AND GOT AN IMMEDIATE HYDRAULIC FAILURE LIGHT ON THE CWP FOLLOWED BY HYDRAULIC QUANTITY DROPPING TO ZERO.  CREW DIVERTED BACK TO BGR AND LANDED WITHOUT INCIDENT.  AFTER LANDING AND STOPPING, THE CREW SHUT THE AIRCRAFT DOWN ON THE RUNWAY AND MAINTENANCE TOWED THE AIRCRAFT TO THE GATE.  MAINTENANCE FOUND A SMALL PIN HOLE IN THE NLG RETRACT ACTUATOR HYDRAULIC LINE.  THE LINE P/N AE 706458-8, WAS REPLACED.  THE REQUIRED OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
